Alert archive / Pennsylvania / Areal Flood Warnings in 2018

Areal Flood Warning 79, NWS Philadelphia/Mount Holly

September 28, 20185 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Sep 28, 2018, 7:33 AM EDT for 5 counties in Pennsylvania. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 28, 2018, 7:33 AM EDT (11:33 UTC)
Expired
Sep 28, 2018, 12:45 PM EDT
In force
5 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 93 km from the middle of the area, began a volume at 11:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 11.6 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2018-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2018-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
795 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
607 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

399 
WGUS41 KPHI 281133
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
733 AM EDT FRI SEP 28 2018

PAC017-029-045-091-101-281515-
/O.NEW.KPHI.FA.W.0079.180928T1133Z-180928T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery PA-Bucks PA-Chester PA-Philadelphia PA-Delaware PA-
733 AM EDT FRI SEP 28 2018

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  Montgomery County in southeastern Pennsylvania...
  Bucks County in southeastern Pennsylvania...
  Chester County in southeastern Pennsylvania...
  Philadelphia County in southeastern Pennsylvania...
  Delaware County in southeastern Pennsylvania...

* Until 1115 AM EDT.

* At 722 AM EDT, the Honey Brook gauge on the West Branch Brandywine 
  Creek was above flood stage as was the Downingtown gauge on the 
  East Branch Brandywine Creek. French Creek was also above flood 
  stage at Phoenixville. The Perkiomen Creek was also above flood 
  stage at East Greenville as was the East Branch Perkiomen Creek at 
  Schwenksville. Valley Creek, Crum Creek and the Wissahickon Creek 
  at Fort Washington were also running high. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 3976 7606 3987 7599 4004 7593 4011 7594
      4025 7569 4045 7553 4042 7549 4060 7522
      4057 7518 4054 7507 4042 7506 4040 7497
      4033 7494 4016 7472 3996 7513 3988 7515
      3982 7546 3983 7564 3972 7578 3972 7613

$$

Kruzdlo
3 follow-up statements
507 
WGUS81 KPHI 281453
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
1053 AM EDT FRI SEP 28 2018

PAC017-029-045-091-101-281515-
/O.CON.KPHI.FA.W.0079.000000T0000Z-180928T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery PA-Bucks PA-Chester PA-Philadelphia PA-Delaware PA-
1053 AM EDT FRI SEP 28 2018

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM EDT FOR
MONTGOMERY...BUCKS...CHESTER...NORTHWESTERN PHILADELPHIA AND NORTHERN
DELAWARE COUNTIES...

At 1048 AM EDT, the Downingtown gauge on the East Branch Brandywine 
Creek was above flood stage. French Creek at Phoenixville was 
receding, but still running high. The Perkiomen Creek at East 
Greenville was also receding, but still running high. The East 
Branch Perkiomen Creek at Schwenksville was above flood stage. The 
Schuylkill River at Norristown was above flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 4014 7588 4025 7569 4045 7553 4042 7549
      4060 7522 4057 7518 4054 7507 4042 7506
      4040 7497 4033 7494 4023 7481 3984 7566
      3984 7578 3989 7587 3999 7590

$$

Kruzdlo
499 
WGUS41 KPHI 281457
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1057 AM EDT FRI SEP 28 2018

PAC017-029-045-091-101-281645-
/O.EXT.KPHI.FA.W.0079.000000T0000Z-180928T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery PA-Bucks PA-Chester PA-Philadelphia PA-Delaware PA-
1057 AM EDT FRI SEP 28 2018

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  Montgomery County in southeastern Pennsylvania...
  Bucks County in southeastern Pennsylvania...
  Chester County in southeastern Pennsylvania...
  Northwestern Philadelphia County in southeastern Pennsylvania...
  Northern Delaware County in southeastern Pennsylvania...

* Until 1245 PM EDT.

* At 1056 AM EDT, the Downingtown gauge on the East Branch 
  Brandywine Creek was above flood stage. French Creek at 
  Phoenixville was receding, but still running high. The Perkiomen 
  Creek at East Greenville was also receding, but still running 
  high. The East Branch Perkiomen Creek at Schwenksville was above 
  flood stage. The Schuylkill River at Norristown was above flood 
  stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 4014 7588 4025 7569 4045 7553 4042 7549
      4060 7522 4057 7518 4054 7507 4042 7506
      4040 7497 4033 7494 4023 7481 3984 7566
      3984 7578 3989 7587 3999 7590

$$

Kruzdlo
286 
WGUS81 KPHI 281629
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
1229 PM EDT FRI SEP 28 2018

PAC017-029-045-281637-
/O.CAN.KPHI.FA.W.0079.000000T0000Z-180928T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bucks PA-Chester PA-Delaware PA-
1229 PM EDT FRI SEP 28 2018

...THE FLOOD WARNING HAS BEEN CANCELLED FOR BUCKS...CHESTER AND
NORTHERN DELAWARE COUNTIES...

The heavy rain and flooding threat have ended. 

LAT...LON 4045 7553 4014 7502 4001 7530 4007 7536
      4006 7539 4009 7542 4010 7546 4013 7546
      4014 7551 4016 7550 4015 7553 4020 7555
      4020 7558 4024 7560 4022 7561 4024 7565
      4024 7570

$$

PAC091-101-281645-
/O.CON.KPHI.FA.W.0079.000000T0000Z-180928T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery PA-Philadelphia PA-
1229 PM EDT FRI SEP 28 2018

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT FOR MONTGOMERY
AND NORTHWESTERN PHILADELPHIA COUNTIES...

At 1227 PM EDT, the East Branch Perkiomen Creek at Schwenksville 
remained above flood stage as did portions of the Wissahickon Creek 
near the Philadelphia and Montgomery County border. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 4045 7553 4014 7502 4001 7530 4007 7536
      4006 7539 4009 7542 4010 7546 4013 7546
      4014 7551 4016 7550 4015 7553 4020 7555
      4020 7558 4024 7560 4022 7561 4024 7565
      4024 7570

$$

Kruzdlo

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Sep 28, 6:40 AM EDT, 53 minutes earlier.

Area forecast discussion, Sep 28, 6:40 AM EDT, 53 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
640 AM EDT Fri Sep 28 2018

.SYNOPSIS...
A weak area of low pressure will move away to our northeast
today. High pressure will build into the region through the
weekend and into the early part of next week. A weak cold front
will sag southward to our north, then transition into a warm
front Sunday into Monday. Another area of low pressure and
attendant cold front may move into the region by mid-week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A short wave trough traveling in the southwesterly mid level
flow was passing overhead early this morning. Meanwhile, surface
low pressure located in southern New Jersey will move east
northeastward across the waters off Long Island this morning.
The feature is expected to continue to the northeast, passing
near Cape Cod this afternoon.

The heavy rain had moved to our northeast and east by 6:30 AM.
As a result, the Flood Watch was allowed to expire. However,
some Flood Warnings and Flood Advisories remain in effect for
northeastern Maryland, northern Delaware, eastern Pennsylvania
and New Jersey due to runoff from the heavy rain that fell
during the night.

Low clouds and isolated to scattered showers will linger this
morning. Clouds should be on the decrease this afternoon as dry
air begins to build into our region from the northwest.

The wind is expected to settle into the north to west quadrant
around 10 MPH or so. Maximum temperatures are forecast to be in
the 60s in our northern counties, and in the lower and middle
70s in the central and southern parts of our region.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
High pressure is forecast to begin building into our region
from the west tonight. As a result, we are anticipating a mostly
clear sky and a light wind. Low temperatures should be mostly
in the 50s.

Some late night valley fog is possible in eastern Pennsylvania
and northern New Jersey.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Summary...we look to finally get a much-needed break from the
persistent wet pattern - at least through the early part of next
week. High pressure will gradually build into the region as the
weak area of low pressure moves eastward over the Atlantic.
Zonal flow will persist over the region as a synoptic trough to
our north progresses eastward, leaving us south of the main jet.

Saturday through Monday night...The main area of rain
associated with the ripple of low pressure will continue to exit
to our east on Saturday. Highs will be a little above average
in the mid 70s. Sunday, mid-level flow turns a little more west
to northwesterly, and drier air finally pushes into the area.
Dew points look to drop below 60 for most of the area, possible
remaining in the 40s in the higher terrain in the Poconos. A
short wave trough will pass through the synoptic trough to our
north Sunday, while at the surface a weak cold front attempts to
push southward into the area. Models have continued to back off
on the intensity of the front so it likely won't make much
progress, so highs will only be a few degrees cooler than
Saturday. The front then transitions into a warm front Monday
and winds turn more southwesterly. Thus, highs return to above
average Monday in the mid to upper 70s. Humidity will increase a
little with dew points returning to the 60s. Model consensus
keeps the area dry with rain staying to our north along the
lifting warm front. Overall, we look to finally have a nice
weekend for once!

Tuesday through Thursday...Upper ridge of high pressure to our
south will keep the area under predominately westerly flow aloft
through the end of the period. During this time, a series of
shortwaves pass to our north across the Saint Lawrence River
Valley. Medium range models differ considerably with regard to
the exact strength and timing of these features and the ultimate
pattern evolution yielding considerable uncertainty in the
forecast for this period. As far as sensible weather is
concerned, temps are expected to be a few degrees above normal
with dewpoints in the lower 60s with light southerly to westerly
surface flow through the middle of the week. Skies will be
partly to mostly cloudy with generally more coverage toward the
north. Will maintain slight to low end chance PoPs for mostly
diurnally driven showers and thunderstorms through mid-week as
well given the proximity of the shortwaves passing to our north.

Although details are still uncertain at this range, medium
range model indicate that a cold front will be passing through
the northeastern US by the end of the period Thursday. This
frontal passage will bring an increased chance for showers and
thunderstorms along with cooler and drier air in its wake across
the region by the end of the week. As previously mentioned,
guidance varies considerably regarding timing and strength of
this feature.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...IFR and MVFR ceilings this morning, gradually improving
to VFR for this afternoon. North to west wind 6 to 12 knots.

Tonight...VFR with a mainly clear sky. Patchy valley fog is
possible around KRDG and KABE. Variable wind 6 knots or less.

OUTLOOK...
Saturday through Tuesday...VFR conditions expected with mostly
light and variable winds. There is a slight chance for showers
and lower flight categories late Monday night into Tuesday.

&&

.MARINE...
Surface low pressure is forecast to pass off the New Jersey
coast this morning. The wind is expected to settle into the
northwest in its wake for today. Speeds are anticipated to favor
the 10 to 15 knot range with some gusts around 20 knots. A
northwest wind around 10 knots is expected for tonight.

Waves on our ocean waters should be in the 3 to 4 foot range
for today and tonight. However, wave heights around 5 feet are
expected on the waters off Monmouth County and Ocean County this
morning. As a result, those areas are under a Small Craft
Advisory until 10:00 AM.

OUTLOOK...
Saturday through Tuesday...winds and seas should stay below SCA
criteria on all waters.

Rip Currents...
A moderate risk for the development of dangerous rip currents
is expected for today. There should be a chaotic mix of swells
ranging from the northeast to the south along with breaking
waves around 2 to 3 feet.

The final surf zone forecast for this season will be issued on
Sunday morning, September 30. Surf zone forecasts will resume
next May.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 10 AM EDT this morning for ANZ450-
     451.

&&

Synopsis...Davis
Near Term...Iovino
Short Term...Iovino
Long Term...Davis/Staarmann
Aviation...Davis/Iovino/Staarmann
Marine...Davis/Iovino/Staarmann
Hazardous weather outlook, Sep 28, 6:02 AM EDT, 1 hour 31 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
602 AM EDT Fri Sep 28 2018

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-291015-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
602 AM EDT Fri Sep 28 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-291015-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
602 AM EDT Fri Sep 28 2018

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Today and Tonight.

There is a moderate risk for the development of dangerous rip
currents.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-291015-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
602 AM EDT Fri Sep 28 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Sep 28, 4:38 AM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
438 AM EDT FRI SEP 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     FLOOD            WEST CHESTER            39.96N  75.61W
09/28/2018                   CHESTER            PA   DEPT OF HIGHWAYS

            LANE CLOSURES ON PA ROUTE 3 BETWEEN WORTHINGTON STREET
            AND BOLMAR STREET.

&&

EVENT NUMBER PHI1801627

IOVINO
Local storm report, Sep 28, 4:42 AM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
442 AM EDT FRI SEP 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     FLOOD            BROOKLAWN               39.88N  75.12W
09/28/2018                   CAMDEN             NJ   DEPT OF HIGHWAYS

            LANE CLOSURES ON US ROUTE 130 AT THE BROOKLAWN CIRCLE.

&&

EVENT NUMBER PHI1801628

IOVINO
Local storm report, Sep 28, 4:52 AM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
452 AM EDT FRI SEP 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     FLOOD            READINGTON TWP          40.57N  74.80W
09/28/2018                   HUNTERDON          NJ   DEPT OF HIGHWAYS

            LANE CLOSURES ON US ROUTE 22 WESTBOUND, TO THE EAST OF
            POTTERSTOWN ROAD.

&&

EVENT NUMBER PHI1801629

IOVINO
Local storm report, Sep 28, 4:58 AM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
458 AM EDT FRI SEP 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 AM     FLOOD            LOWER MERION TWP        40.03N  75.29W
09/28/2018                   MONTGOMERY         PA   DEPT OF HIGHWAYS

            TRAFFIC DISRUPTED ON INTERSTATE 76 EASTBOUND IN THE
            VICINITY OF INTERCHANGE 338.

&&

EVENT NUMBER PHI1801630

IOVINO
Local storm report, Sep 28, 5:36 AM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
536 AM EDT FRI SEP 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     FLOOD            BROOKLAWN               39.88N  75.12W
09/28/2018                   CAMDEN             NJ   DEPT OF HIGHWAYS

            LANE CLOSURES ON US ROUTE 130 AT THE BROOKLAWN CIRCLE.

0410 AM     FLOOD            LOWER POTTSGROVE TWP    40.26N  75.59W
09/28/2018                   MONTGOMERY         PA   DEPT OF HIGHWAYS

            FLOODING ALONG SANATOGA ROAD AND ALONG BLEIM ROAD.

0415 AM     FLOOD            WEST CHESTER            39.96N  75.61W
09/28/2018                   CHESTER            PA   DEPT OF HIGHWAYS

            LANE CLOSURES ON PA ROUTE 3 BETWEEN WORTHINGTON STREET
            AND BOLMAR STREET.

0430 AM     FLOOD            READINGTON TWP          40.57N  74.80W
09/28/2018                   HUNTERDON          NJ   DEPT OF HIGHWAYS

            LANE CLOSURES ON US ROUTE 22 WESTBOUND, TO THE EAST OF
            POTTERSTOWN ROAD.

0430 AM     FLOOD            SKIPPACK TWP            40.22N  75.42W
09/28/2018                   MONTGOMERY         PA   DEPT OF HIGHWAYS

            FLOODING ALONG PA ROUTE 73 BETWEEN PERKIOMEN CREEK ROAD
            AND CRESSMAN ROAD.

0440 AM     FLOOD            LOWER MERION TWP        40.03N  75.29W
09/28/2018                   MONTGOMERY         PA   DEPT OF HIGHWAYS

            TRAFFIC DISRUPTED ON INTERSTATE 76 EASTBOUND IN THE
            VICINITY OF INTERCHANGE 338.

0440 AM     FLOOD            MARPLE TWP              39.97N  75.36W
09/28/2018                   DELAWARE           PA   DEPT OF HIGHWAYS

            FLOODING ALONG INTERSTATE 476 WITH LANE CLOSURES
            BETWEEN INTERCHANGES 5 AND 9.

&&

EVENT NUMBER PHI1801628 PHI1801633 PHI1801627 PHI1801629 PHI1801631
PHI1801630 PHI1801632

IOVINO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 12:10 AM EDTAreal Flood AdvisoryPHIBerks, Carbon, Lehigh, Monroe, Northampton13 hr
Sep 28, 1:44 AM EDTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia5 hr
Sep 28, 3:13 AM EDTAreal Flood WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia4 hr
Sep 28, 4:59 AM EDTRiver Flood WarningPHIChester7 hr
Sep 28, 5:33 AM EDTRiver Flood WarningPHIMontgomery6 hr
Sep 28, 8:28 AM EDTRiver Flood WarningPHIChester, Delaware13 hr
Sep 28, 8:33 AM EDTRiver Flood WarningPHIChester, Montgomery, Philadelphia7 hr
Sep 28, 12:31 PM EDTAreal Flood WarningPHIMontgomery, Philadelphia2 hr

Nearby

Areal Flood Warnings in Pennsylvania, 2018Every areal flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.